# SDR AWXA9500491

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Part number: S417N50911
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS INOPERATIVE IN AFT OF AIRCRAFT.  REPLACED LIGHT ASSEMBLY, OPS CHECK GOOD.  (M)
